MAUDE Adverse Event Report: SHENYANG HENYI ENTERPRISE CO., LTD DRIVE ULTRALT.PLUSSEMI.ELEC.; BED, AC-POWERED ADJUSTABLE HOSPITAL

SHENYANG HENYI ENTERPRISE CO., LTD DRIVE ULTRALT.PLUSSEMI.ELEC.; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number 15030
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/27/2025
Type of Reportable Event Death
Event or Problem Description
Drive devilbiss healthcare was notified by attorney letter of the presence and potential involvement of a semi-electric bed in a fire, and the end user was injured and subsequently died as the result of a fire.Drive devilbiss healthcare is currently investigating the incident, including attempting to inspect the product through the attorney.An update will be filed if additional information becomes available.
 
Additional Manufacturer Narrative
The semi-electric bed was inspected by several experts representing several parties.The evaluation confirmed that the semi-electric bed was not the cause of the fire in the reported event.

Brand Name
DRIVE ULTRALT.PLUSSEMI.ELEC.
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
SHENYANG HENYI ENTERPRISE CO., LTD
pump and valve industrial park
no.5 panwu road
yangshigang town, shenyang 11020 0
CH  110200
MDR Report Key24781778
Report Number2438477-2026-00016
Device Sequence Number6132909
Product Code FNL
UDI-Device Identifier00822383111094
UDI-Public(01)00822383111094
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
Report Date (Section F) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number15030
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/10/2026
Event Location Home
Date Report to Manufacturer05/12/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown
Date Report Sent to FDA05/12/2026